Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Reyataz fatigue and dental issues
Jul 21, 2010

Hello, I am a 33yr old female, positive for 17yrs. Recently my medications were changed to Reyataz, Norvir, and Epzicom. Since this change my t-cells climbed to 900+ and VL undetecable, however I feel as i've lost my life. My energy level has gone from high to non-existant...is this related to the medication? Also, before I started hiv treatment (at age 21) I had no cavaties or oral problems...now I have ongoing issues with severe tooth decay...and even osteomyelitis..is there a link between oral health and medication? I am trying to gather as much knowledge from as many experts as possible. Please advise. Thank you so much for your time. Respectfully, d

Response from Dr. Henry

Severe fatigue and/or dental problems specifically from your current HIV regimen (Reyataz, Norvir, + Epzicom)are not seen very often (though possible) so I would look first for alternative explanations (calcium, vitamin D, hormone, stress assessment and many other possible factors). KH



Previous
Is there a test for lipodystrophy
Next
any comments?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement